# SDR MWEA070070

- Difficulty date: April 2, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 43,774 hours, 45,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIELD LOWER FRAME HAS LIGHT CORROSION. FABRICATED AND INSTALLED ZEE.
